MathSciNet Relay Station
MathSciNet bibliographic data
MR429754 10D20 (22E45)
Rallis, S.; Schiffmann, G. Automorphic cusp forms constructed from the Weil representation. Bull. Amer. Math. Soc. 83 (1977), no. 2, 271–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement